Jump to content

Help with morph mod?


mrbtwice
 Share

Recommended Posts

So ive been playing attack of the b team for a while now, and decided to instal optifine and a shader pack. once i did this, when im in my normal morph (player body) my screen gets real dim. when i morph into something else it brightens back up. i thought it had to do with one of the 2 things i added so i removed them both and it still does it. anyone know what is causing this or any suggestions to help? 

thank you in advance!

Link to comment
Share on other sites

Please remember that if it thinks you're under a block, the sky will get darker. This was a feature introduced in 1.6 to make things more realistic for lighting (ie: if you're in the dark dark cave for hours on end, and go to the daylight, your eyes may hurt and have to adjust to the new lighting levels, and until then, everything is hard to make out, etc)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...